Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Asymptotic expansions for product integration
HTML articles powered by AMS MathViewer

by Frank de Hoog and Richard Weiss PDF
Math. Comp. 27 (1973), 295-306 Request permission


A generalized Euler-Maclaurin sum formula is established for product integration based on piecewise Lagrangian interpolation. The integrands considered may have algebraic or logarithmic singularities. The results are used to obtain accurate convergence rates of numerical methods for Fredholm and Volterra integral equations with singular kernels.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65D30
  • Retrieve articles in all journals with MSC: 65D30
Additional Information
  • © Copyright 1973 American Mathematical Society
  • Journal: Math. Comp. 27 (1973), 295-306
  • MSC: Primary 65D30
  • DOI:
  • MathSciNet review: 0329207